Dynamic style preferences of individual investors and stock returns

Kumar, Alok 2009, Dynamic style preferences of individual investors and stock returns, Journal of financial and quantitative analysis, vol. 44, no. 3, pp. 607-640, doi: 10.1017/S0022109009990020.

Attached Files
Name Description MIMEType Size Downloads

Title Dynamic style preferences of individual investors and stock returns
Author(s) Kumar, Alok
Journal name Journal of financial and quantitative analysis
Volume number 44
Issue number 3
Start page 607
End page 640
Total pages 34
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2009-06
ISSN 0022-1090
Keyword(s) Finance
Stock returns
Style portfolios
Individual investors
Stock categorization
Dynamic style preferences
Language eng
DOI 10.1017/S0022109009990020
Field of Research 1502 Banking, Finance And Investment
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2009, Michael G. Foster School of Business, University of Washington
Persistent URL http://hdl.handle.net/10536/DRO/DU:30092562

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 31 times in TR Web of Science
Scopus Citation Count Cited 34 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 136 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 31 Mar 2017, 12:33:42 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.